# SDR DALA2023062605100

- Difficulty date: June 20, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N946DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38730
- Aircraft time: 26,635 hours, 12,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2825942) FWD CARGO L/H TRANSITION PANEL FROM STA 400 TO STA 500L HAS MULTIPLE AREAS OF CORROSION. FABRICATED AND INSTALLED NEW L/H TRANSITION PANEL FROM STA. 500D TO 500K FAB SPLICE DIM. 10.40 X 4.0 IAW B 737 SRM 53-00-53-2R. INSTALLED REPAIR PARTS , TRANSITION PANEL AND SPLICE AT FWD CARGO L/H. IAW B737 SRM 51-40-02.
